# SDR MALA080019

- Difficulty date: February 1, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 22,679 hours, 24,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT 4LN FAILED TO ILLUMINATE.  FOUND POWER SUPPLY 24LN TO BE BAD.  REMOVED AND REPLACED AFT EMERGENCY PWR SUPPLY 24LN IAW SAAB AMM 33-50-10-04-01.
